advertisement
Question
Posted by: Who am i | 2011/09/12

who am i?

HI there Doc, please help.
I dont want to go to my GP cause i am Mooody. Could you just give me some advise please?

I am on Zoloft , 50mg - 1x per day for anxiety attacks. And also on YAZ. Recently i just became mooody, and a bitch. i snap at everything and i am so rude to my hubby, its unfair towards him.
I dont know why or what it is, but is there something that i can drink that will just help me a little. Its worse when i have PMS too.

i feel so bad after i snapped, but i just cant help myself.
i also found that i dont have so much patience with my little 2 year old boy, the way i use to?
Please, please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Many of us may be moody at times, but why would you see that as a valid reason NOT to see your GP ? That's a bit like saying" Oh, I'm far too sick to see my doctor - I'll see him when Im feeling much better. "
Any hormonal product may affect mood unhelpfully. I wonder whether it'd be best for you to ask to see a specialist psychiatrist for a fuller assessment of the whole situation, mood issues, medications for that and the Yaz.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/09/12

Many of us may be moody at times, but why would you see that as a valid reason NOT to see your GP ? That's a bit like saying" Oh, I'm far too sick to see my doctor - I'll see him when Im feeling much better. "
Any hormonal product may affect mood unhelpfully. I wonder whether it'd be best for you to ask to see a specialist psychiatrist for a fuller assessment of the whole situation, mood issues, medications for that and the Yaz.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement